# SDR 9903069997

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Row 1-2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FORWARD SERVICE DOOR AND FORWARD CABIN SEAT EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE FOUND WIRES BETWEEN ROWS 1 AND 2 PINCHED IN SEAT TRACK SHORTING OUT.  REPAIRED WIRING AND REPLACED BATTERY POWER SUPPLY, OPERATIONAL CHECK NORMAL.
